MathSciNet Relay Station
MathSciNet bibliographic data
MR927003 54H20
Franzosa, Robert D.; Mischaikow, Konstantin The connection matrix theory for semiflows on (not necessarily locally compact) metric spaces. J. Differential Equations 71 (1988), no. 2, 270–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement